Is Zantrex – 3 a hyped diet pill?
FTC fined Zantrex – 3 sellers for making false weight loss claims!
I have spent 4 hours searching for information on Zantrex – 3 fat burners. The official website does not disclose any contact details of the sellers. So I searched online for the person/company on whose name the website is registered. It is Zoller IP Holdings, LLC.
When I did little more search using its address I found that the manufacturer of Leptopril (and leptoprin) Klein-Becker is behind these diet supplements too. This company has many sister companies with the same address and has been fined by FTC for making false weight loss claims. You can read more details at www.ftc.gov
About Zantrex -3 Fat burning Pills
Zantrex -3 sellers crown the diet pill as #1 weight loss pill in America and claim to aid 546% more weight loss than the leading ephedra based diet pill on the market. However, at the bottom of the website they mention that “The “546% more weight loss” claim is based solely on Zantrx-3’s active weight-loss component”.
Their video shows people jumping from roof to roof, climbing wall etc using the huge energy they get from Zantrex -3 pills. Doesn’t it look funny?
Official website of Zantrex – 3 is full of super fast weight loss claims without giving a single proof. Surprisingly they don’t even show any user testimonial.
Zantrex – 3 Ingredients
I went through their website word-to-word to find out Zabtrex-3 ingredients. Nowhere I could get them. Finally, at the bottom of the website, in the “declaration” part it is written in very small letters that “Zantrex-3 is a xanthine-based Super Stimulant”.
After reading many Zantrex – 3 reviews I found that this pill has loads of caffeine. Most of its ingredients have caffeine and Zantrex – 3 is nothing but a very strong dose of caffeine.
Yerba mate, green tea, guarana, cocoa, kola nut, damiana, maca root, ginseng are the ingredients in Zantrex – 3 formulation.
Does Zantrex – 3 work?
It is not a clinically proven diet pill. Can this pill aid weight loss? Yes, if you are able to face side effects high caffeine dosage. Caffeine is a stimulant that creates thermogenic effect in the body and boost metabolic rate. This makes our body to burn more calories and there by lose fat. Caffeine also suppresses appetite.
But if you cannot sustain the horrendous side effects, like most of the users complain, this diet pill is not for you.
Zantrex – 3 side effects : User Feedback
Zantrex hass high dosage of caffeine and can cause horrendous side effects. The most common side effects are racing heart rate, nausea, severe headache, sleeplessness. When take taken over a long period of time you would experience withdrawal symptoms as they are addictive.
These side effects are highlighted by many users of Zantrex -3. Some users who are doing intense exercising for body building have given positive feedback on this pill. At the end of this article I have copy pasted some user feedback on Zantex that I collected from review websites and forums.
Zatrex-3 is not suitable for people who cannot sustain caffeine side effects. Even user feedback on this is not encouraging. We do not recommend this diet pill.
Our most recommended diet pill is Proactol
Proactol is a proven herbal fat binder with no side effects. Read complete review of Proactol and get discount coupons.
I have collected some user feedback that highlight Zantrex’s side effects.
- “Today is my first day using Zantrex 3 pill. Everything was fine, until right now. It’s 4:22am and I can’t sleep. I’m trembling and my heart is beating fast and it hurts. I’m really scared.”
- “I took Zantrex-3 at 9 pm and now it’s almost 3 am and I can’t sleep. I’ve got a stomach ache and feel like throwing up. This has never happened to me before until I started taking these pills. Today was my first day. and I’m not taking Zantrex-3 ever again. I’d recommend not to take this product because it has severe side effects. My stomach is on fire and my ears are itching now.”
- “I purchased this product last week because it was on sale. The first day I wasn’t aware of problems other than not being able sleep well. However, on the second day about 60-90 minutes after I took it (I ate breakfast) I started to feel an upset stomach, then intermittent back pain which became intense and made it hard to walk or even stand up. Eventually I ended up at the ER and was admitted with acute pancreatitis. I had no stones and only min to moderate alcohol use, the 2 most common causes. I was in the hospital for 4 days. Do we know for sure the Zantrex caused it? No, and I hope no one else proves it to themselves.”
- “This is by far the worst pill I have ever taken. After the first dose (before breakfast), I felt so sick with naseua and had the runs for 3 days straight. At first thought it wasn’t the pill, and then tried it again a week later and had almost the same affects.”
- “This stuff should be taken off the market! After two days, two pills a day I became lightheaded and thought I was going to faint..This lasted several hours….The fact that they let this drug be marketed is beyond me..DON”T USE IT!!!!!!!”
- “This product has a large amount of niacin in it. When I took it, I was fine for a while–a few jitters, but not much more. Eventually, I started to develop a rash. One morning, I took it and my heart started to race, and I started to itch and get red splotches all over! I looked up niacin online, and you can get too much. What Z3 contains is three times the recommended daily amount of niacin. I stopped taking it immediately!”